# SDR AALA201603279004

- Difficulty date: March 26, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N292AY
- Make and model: Airbus A330-243
- Aircraft serial: 1512
- Aircraft time: 8,864 hours, 1,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  2R DOOR WILL NOT ARM.  FOUND SECURITY SEAL & STRAP FOR CART IN GIRT BAR AREA.  REMOVED STRAP & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
